red ears - Chihuahua Forum : Chihuahua Breed Dog Forums
 
Chihuahua Forum : Chihuahua Breed Dog Forums


Chihuahua-People.com is the premier Chihuahua Forum on the internet. Registered Users do not see the above ads.

Go Back   Chihuahua Forum : Chihuahua Breed Dog Forums > Chihuahuas > Chihuahua Health

Reply
 
LinkBack Thread Tools Display Modes
  #1  
Old 11-08-2015, 06:21 PM
chi god/godess
 
Join Date: Mar 2011
Posts: 6,111
Thanks: 3
Thanked 1,005 Times in 949 Posts
Default red ears

Hi all: Emmie is my epileptic chi. Takes phenobarbital and potassium bromide. Well controlled. My question is: sometimes when she comes up in my lap, I notice her inside of her ears are really red and hot. She is not bothered at all. In a short time they are normal. She does not shake, or tilt her head, or scratch her ears. This seems like a hot flash!!! In a few minutes it is gone. There is no odor, or gunk. Any ideas?
Digg this Post!Add Post to del.icio.usBookmark Post in TechnoratiTweet this Post!
Reply With Quote
The Following User Says Thank You to susan davis For This Useful Post:
debrawade10 (11-08-2015)
Sponsored Links
Advertisement
 
  #2  
Old 11-08-2015, 11:51 PM
debrawade10's Avatar
chi god/godess
 
Join Date: Oct 2013
Name: Debby
Location: Naples, Fl
Posts: 3,048
Thanks: 1,201
Thanked 555 Times in 537 Posts
Default

I don't have an answer....I do take many meds and need to add others at times. I very often get flushed and warm as a side effect and it goes away much like it sounds like with your Emmie.
__________________
Digg this Post!Add Post to del.icio.usBookmark Post in TechnoratiTweet this Post!
Reply With Quote
  #3  
Old 11-09-2015, 01:02 AM
chi god/godess
 
Join Date: Mar 2011
Posts: 6,111
Thanks: 3
Thanked 1,005 Times in 949 Posts
Default

Thanks Deb. Sort of what I thought.
Digg this Post!Add Post to del.icio.usBookmark Post in TechnoratiTweet this Post!
Reply With Quote
 
  #4  
Old 11-13-2015, 06:16 PM
manydogz's Avatar
chi lover
 
Join Date: Oct 2015
Name: Debra
Location: Ocala National Forest, Florida
Posts: 150
Thanks: 2
Thanked 21 Times in 21 Posts
Default

Phenobarbitol has a lot of side effects. Don't know about the other one. Like everything out there not all side effects are bad. Also check the inert ingredients. A doctor once gave me a pill that had niacin as an inert ingredient. On the third dose my entire body was red and flushed and hot then faded over a few hours time. Harmless but shocking to see.
Digg this Post!Add Post to del.icio.usBookmark Post in TechnoratiTweet this Post!
Reply With Quote
The Following User Says Thank You to manydogz For This Useful Post:
susan davis (11-14-2015)
Sponsored Links
Advertisement
 
Reply



Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT. The time now is 12:57 PM.



Powered by vBulletin®
Copyright 2000 - 2019, Jelsoft Enterprises Ltd.
Content Relevant URLs by vBSEO 3.5.2
vBulletin Security provided by vBSecurity v2.2.2 (Pro) - vBulletin Mods & Addons Copyright © 2019 DragonByte Technologies Ltd.
Chihuahua People 2004-2009
PetGuide.com
Basset Hound Forum Doberman Forum Golden Retriever Forum Beagle Forum
Boxer Forum Dog Forum Pit Bull Forum Poodle Forum
Bulldog Forum Fish Forum Havanese Forum Maltese Forum
Cat Forum German Shepherd Forum Labradoodle Forum Yorkie Forum Hedgehog Forum
Chihuahua Forum Retriever Breeds Cichlid Forum Dart Frog Forum Mice Breeder Forum